# SDR SWAA2014102233270

- Difficulty date: October 16, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 50,114 hours, 29,159 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT STATION 92.70, 20 INCHES FROM FWD SPAR. REPAIRED RIB IAW SRM.
